MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During the procedure, signal and communication issues occurred and the case was cancelled.There were no ecg signals and no communication from the amplifier to the claris system.All connections were checked and all systems were power cycled.Tests were run on the amplifier which confirmed it would not communicate.Upon starting the amplifier, the usual 3 beeps were not heard.The amplifier was power cycled and tested twice which did not resolve the issue.The case was cancelled with no consequences to the patient.The procedure has been rescheduled.
 
Additional Manufacturer Narrative
One workmate claris amplifier was received for evaluation.Visual inspection revealed the connectors, switches, and labels had no physical damage.All of the mounting hardware was secured.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.As received, the returned workmate claris amplifier was powered on and successful communication was established with the test standard workmate claris computer using the test media converter.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed and confirmed that the returned amplifier performed within the factory specifications.The communication test was run for several hours and no loss or drop in communication was observed.The cause for the reported communication issue and subsequent procedure cancellation remain unknown.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9235125
Report Number2184149-2019-00201
Device Sequence Number14050376
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700124
Device Lot Number6899297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;